# SDR 98ZZZX3076

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93055
- Make and model: Cessna A185F
- Aircraft serial: 18503173
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: C6110010201
- Condition: Failed
- Location: Dc Voltage
- Part time: 6,174 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OVERVOLTAGE LIGHT CAME ON IN-FLIGHT.  REPLACED VOLTAGE REGULATOR.
